# SDR USAASB04040

- Difficulty date: March 30, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE MID CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLCED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
